It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: plaquenil? for loss of hair

Re: plaquenil? for loss of hair

[ Back to Messages ]

Message

Posted by Candy Visele on September 20, 2000 at 10:22:46:

In Reply to: plaquenil? for loss of hair posted by teresa estep on August 24, 2000 at 19:31:57:

:I am on plaquenil for Lupus. There are side effects of the medicine but I have been on it for 2 years now and have not had any adverse effects. My doctor has me get my eyes examined by an eye specialist every six months to make sure there are no changes, and every 3 to 6 months I get blood work done by my doctor to check my kidneys, etc... to make sure they have not been adversely affected. I would hope that you would be taking the plaquenil for more than just the hair loss though, it has been very helpful in the treatment of my lupus. Again every person is different, but if you have a good doctor he/she will do the appropriate testing and have other test done where necessary to make sure you do not have adverse effects from the medicine.


: dr. recommended plquenil for the loss of hair due to skin lupus, we have read the side affects of this drug, and friend is very affraid to take, but wants her hair back. we have done some research on the drug, and have not come up with any possitive thoughts of the drug. is it worth the risk, or just buy a wig?




Follow Ups




All times are GMT -7. The time now is 12:33 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!